# SDR 2023FA0000554

- Difficulty date: August 4, 2023
- Submitted: September 20, 2023
- Operation: General aviation
- Aircraft: N892D
- Engine: Lyc IO360B4A
- Engine time: 1,057 hours, 1,057 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 8655
- Condition: Failed
- Location: Engine
- Part time: 1,057 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

EGT PROBE P/N 8655 HAS NO CONTINUITY.
